A Class of Solutions of Special Differential Equation
Author(s):GONG Dongshan, JIA Zuojing, NIU Fujun Pages:6-8 Year:2008
Issue:6 Journal:Journal of Sichuan Institute of Light Industry and Keyword:nonlinear; non-homogeneous; differential equation; undependent general solution; solution; Abstract:In the process offinding solutions of a class of nonlinear differential equation,the conception of undependent general solution(UGS) is firstly presented.Based on this conception,we get the solutions of homogeneous differential equation which are constructed by some undependent general solutions.For the non-homogeneous differential equation,we prove the equation has no solution or exists solutions which are some teams and each team is x-axial symmetry.